Journal of Mathematical Physics, Analysis, Geometry
2021, vol. 17, No 3, pp. 263-279   https://doi.org/10.15407/mag17.03.263     ( to contents , go back )
https://doi.org/10.15407/mag17.03.263

On Steady Flows of Quasi-Newtonian Fluids in Orlicz–Sobolev Spaces

Farah Balaadich

University of Sidi Mohamed Ben Abdallah, Faculty of Sciences Dhar El Mahraz, B.P. 1796 Atlas, Fez, Morocco
E-mail: balaadich.edp@gmail.com

Elhoussine Azroul

University of Sidi Mohamed Ben Abdallah, Faculty of Sciences Dhar El Mahraz, B.P. 1796 Atlas, Fez, Morocco
E-mail: elhoussine.azroul@gmail.com

Received April 2, 2020, revised May 8, 2020.

Abstract

The paper deals with the existence of weak solutions to steady quasi-Newtonian flows by means of the Galerkin approximations and the measure-valued solutions, namely Young measures, which turned out to be a good tool to describe the weak solutions of our problem in Orlicz spaces.

Mathematics Subject Classification 2010: 35J65, 35Q35, 46E30
Key words: quasi-Newtonian fluid, Orlicz spaces, weak monotonicity, weak solution, Young measures

Download 349458 byte View Contents